# SDR HEEA062526

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500123B
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,337 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FORWARD SEAL LEAKING ON FREEWHEEL ASSEMBLY.
